MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO? FATHOM? SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO? FATHOM? SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001184570
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the blue coating outside the guidewire was fractured.The target lesion was located in the liver.A 180cm renhf 150cm 20 preload renegade hi-flo fathom 16 system was selected for percutaneous selective hepatic arteriography, local chemotherapy and arterial embolization.During the procedure, when the package was opened and handed the device to the physician after soaking it in normal saline, the physician slowly pulled out the guidewire and noted that the blue coating outside the guidewire was fractured.The procedure was completed with another of same device.There were no patient complications as result of the event.
 
Event or Problem Description
It was reported that the blue coating outside the guidewire was fractured.The target lesion was located in the liver.A 180cm renhf 150cm 20 preload renegade hi-flo fathom 16 system was selected for percutaneous selective hepatic arteriography, local chemotherapy and arterial embolization.During the procedure, when the package was opened and handed the device to the physician after soaking it in normal saline, the physician slowly pulled out the guidewire and noted that the blue coating outside the guidewire was fractured.The procedure was completed with another of same device.There were no patient complications as result of the event.It was further reported that the fracture occurred on the coating of the catheter.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.E1: initial reporter phone: (b)(6).H6: evaluation conclusion codes: updated.
 
Additional Manufacturer Narrative
(b)(6).Device evaluated by mfr: the renegade hi-flo device was returned for evaluation.The device was examined visually to reveal multiple shaft kinks.There is a stretched section located approximately 10cm to 16.5cm from the strain relief.No other issues were identified with the device.
 
Event or Problem Description

Brand Name
RENEGADE? HI-FLO? FATHOM? SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23291700
Report Number2124215-2025-72268
Device Sequence Number9926512
Product Code KRA
UDI-Device Identifier08714729790884
UDI-Public(01)08714729790884(17)271114(10)35281682
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001184570
Device Catalogue NumberM001184570
Device Lot Number0035281682
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer10/16/2025
12/19/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/12/2025
01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient Weight62 KG